# SDR ASAA2019081203369

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 44,163 hours, 13,295 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 120062
- Condition: Faulted
- Location: Apu
- Part time: 1,744 hours, 2,719 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START. 1ST ATTEMPT. GROUNDED - YES. ATTEMPTED APU START. NO-START, BITE CHECK RECEIVED FAULT MESSAGE 49-41011 NO FLAME SHUTDOWN. REF B737-800 FIM 49-40 TASK 802. PERFORMED GVI OF TAILCONE & ADJACENT CONTROL SURFACES FOR DAMAGE, NONE FOUND, NO DEFECTS NOTED. CHECKED & RELEASED PER MEL 49-1B. REPLACED EXCITER BOX, IGNITER LEAD AND HARNESS. REF B737-800 AMM 49-41-31, 49-41-51, 49-41-52. APU START AND SHUT DOWN NORMAL THREE TIMES. MEL 49-1B CLEARED.
